# SDR AALA202011309026

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,623 hours, 6,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LT DOOR, RT SIDE OF SLIDE HAS ROD PROTRUDING FROM IT.  REPOSITIONED BOTTLE PIN BACK INTO POCKET.  OPERATIONS CHECK GOOD.
